Alert archive / Nebraska / Frost Advisories in 2014
Frost Advisory 2, NWS Hastings, NE
NWS Hastings, NE issued this frost advisory at May 13, 2014, 3:09 PM CDT for 22 counties in Nebraska; 6 counties in Kansas. It took effect at May 14, 2014, 3:00 AM CDT. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- May 13, 2014, 3:09 PM CDT (20:09 UTC)
- In effect from
- May 14, 2014, 3:00 AM CDT
- Expired
- May 14, 2014, 8:00 AM CDT
- In force
- 5 hr
- Issued by
- NWS Hastings, NE
All 28 counties
Jewell County, KS, Mitchell County, KS, Osborne County, KS, Phillips County, KS, Rooks County, KS, Smith County, KS, Adams County, NE, Buffalo County, NE, Clay County, NE, Dawson County, NE, Franklin County, NE, Furnas County, NE, Gosper County, NE, Greeley County, NE, Hall County, NE, Hamilton County, NE, Harlan County, NE, Howard County, NE, Kearney County, NE, Merrick County, NE, Nance County, NE, Nuckolls County, NE, Phelps County, NE, Polk County, NE, Sherman County, NE, Valley County, NE, Webster County, NE, York County, NE
The radar
The Grand Island radar (KUEX), 32 km from the middle of the area, began a volume at 20:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 8.2 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1506 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- -89 m²/s²
- 0-3 km storm-relative helicity
- 26 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
056 WWUS73 KGID 132009 NPWGID URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HASTINGS NE 309 PM CDT TUE MAY 13 2014 ...FROST EXPECTED TONIGHT... .TEMPERATURE READINGS WILL FALL INTO THE MID 30S TONIGHT. THE COLD TEMPERATURE READINGS...ALONG WITH A WEAK WIND...WILL PROMOTE FROST DEVELOPMENT ACROSS THE AREA. KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>076-082>086- 140400- /O.NEW.KGID.FR.Y.0002.140514T0800Z-140514T1300Z/ PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FURNAS-HARLAN-FRANKLIN-WEBSTER- NUCKOLLS- INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER... KENSINGTON...MANKATO...JEWELL...BURR OAK...PLAINVILLE... STOCKTON...OSBORNE...DOWNS...BELOIT...ORD...SPALDING...SCOTIA... WOLBACH...FULLERTON...GENOA...LOUP CITY...LITCHFIELD...ST. PAUL... CENTRAL CITY...STROMSBURG...OSCEOLA...SHELBY...POLK...LEXINGTON... COZAD...GOTHENBURG...KEARNEY...GRAND ISLAND...AURORA...YORK... ELWOOD...HOLDREGE...MINDEN...HASTINGS...SUTTON...HARVARD... CLAY CENTER...EDGAR...FAIRFIELD...CAMBRIDGE...ARAPAHOE...OXFORD... BEAVER CITY...ALMA...ORLEANS...FRANKLIN...CAMPBELL...HILDRETH... RED CLOUD...BLUE HILL...BLADEN...SUPERIOR...NELSON 309 PM CDT TUE MAY 13 2014 ...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 8 AM CDT WEDNESDAY. * TEMPERATURE...FALLING INTO THE MID 30S TONIGHT. * IMPACTS...THE COMBINATION OF COLD TEMPERATURE READINGS AND A WEAK WIND WILL PROMOTE FROST DEVELOPMENT TONIGHT...WITH FROST REMAINING POSSIBLE UNTIL SHORTLY AFTER SUNRISE ON WEDNESDAY. SENSITIVE OUTDOOR VEGETATION COULD BE DAMAGED OR KILLED IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ BRYANT
3 follow-up statements
929 WWUS73 KGID 140213 NPWGID URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HASTINGS NE 913 PM CDT TUE MAY 13 2014 ...FROST EXPECTED TONIGHT... .TEMPERATURE READINGS WILL FALL INTO THE MID 30S TONIGHT. THE COLD TEMPERATURE READINGS...ALONG WITH A WEAK WIND...WILL PROMOTE FROST DEVELOPMENT ACROSS THE AREA. KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>076-082>086- 141200- /O.CON.KGID.FR.Y.0002.140514T0800Z-140514T1300Z/ PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FURNAS-HARLAN-FRANKLIN-WEBSTER- NUCKOLLS- INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER... KENSINGTON...MANKATO...JEWELL...BURR OAK...PLAINVILLE... STOCKTON...OSBORNE...DOWNS...BELOIT...ORD...SPALDING...SCOTIA... WOLBACH...FULLERTON...GENOA...LOUP CITY...LITCHFIELD...ST. PAUL... CENTRAL CITY...STROMSBURG...OSCEOLA...SHELBY...POLK...LEXINGTON... COZAD...GOTHENBURG...KEARNEY...GRAND ISLAND...AURORA...YORK... ELWOOD...HOLDREGE...MINDEN...HASTINGS...SUTTON...HARVARD... CLAY CENTER...EDGAR...FAIRFIELD...CAMBRIDGE...ARAPAHOE...OXFORD... BEAVER CITY...ALMA...ORLEANS...FRANKLIN...CAMPBELL...HILDRETH... RED CLOUD...BLUE HILL...BLADEN...SUPERIOR...NELSON 913 PM CDT TUE MAY 13 2014 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT WEDNESDAY... * TEMPERATURE...FALLING INTO THE MID 30S TONIGHT. * IMPACTS...THE COMBINATION OF COLD TEMPERATURE READINGS AND A WEAK WIND WILL PROMOTE FROST DEVELOPMENT TONIGHT...WITH FROST REMAINING POSSIBLE UNTIL SHORTLY AFTER SUNRISE ON WEDNESDAY. SENSITIVE OUTDOOR VEGETATION COULD BE DAMAGED OR KILLED IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ ROSSI
175 WWUS73 KGID 140908 NPWGID URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HASTINGS NE 408 AM CDT WED MAY 14 2014 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>076-082>086- 141300- /O.CON.KGID.FR.Y.0002.000000T0000Z-140514T1300Z/ PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FURNAS-HARLAN-FRANKLIN-WEBSTER- NUCKOLLS- INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER... KENSINGTON...MANKATO...JEWELL...BURR OAK...PLAINVILLE... STOCKTON...OSBORNE...DOWNS...BELOIT...ORD...SPALDING...SCOTIA... WOLBACH...FULLERTON...GENOA...LOUP CITY...LITCHFIELD...ST. PAUL... CENTRAL CITY...STROMSBURG...OSCEOLA...SHELBY...POLK...LEXINGTON... COZAD...GOTHENBURG...KEARNEY...GRAND ISLAND...AURORA...YORK... ELWOOD...HOLDREGE...MINDEN...HASTINGS...SUTTON...HARVARD... CLAY CENTER...EDGAR...FAIRFIELD...CAMBRIDGE...ARAPAHOE...OXFORD... BEAVER CITY...ALMA...ORLEANS...FRANKLIN...CAMPBELL...HILDRETH... RED CLOUD...BLUE HILL...BLADEN...SUPERIOR...NELSON 408 AM CDT WED MAY 14 2014 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING. * TEMPERATURE...FALLING INTO THE MID 30S THIS MORNING. * IMPACTS...THE COMBINATION OF COLD TEMPERATURE READINGS AND A WEAK WIND WILL PROMOTE FROST DEVELOPMENT THIS MORNING...WITH FROST REMAINING POSSIBLE UNTIL SHORTLY AFTER SUNRISE. SENSITIVE OUTDOOR VEGETATION COULD BE DAMAGED OR KILLED IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
468 WWUS73 KGID 141312 NPWGID URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HASTINGS NE 812 AM CDT WED MAY 14 2014 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>076-082>086- 141415- /O.EXP.KGID.FR.Y.0002.000000T0000Z-140514T1300Z/ PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FURNAS-HARLAN-FRANKLIN-WEBSTER- NUCKOLLS- INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER... KENSINGTON...MANKATO...JEWELL...BURR OAK...PLAINVILLE... STOCKTON...OSBORNE...DOWNS...BELOIT...ORD...SPALDING...SCOTIA... WOLBACH...FULLERTON...GENOA...LOUP CITY...LITCHFIELD...ST. PAUL... CENTRAL CITY...STROMSBURG...OSCEOLA...SHELBY...POLK...LEXINGTON... COZAD...GOTHENBURG...KEARNEY...GRAND ISLAND...AURORA...YORK... ELWOOD...HOLDREGE...MINDEN...HASTINGS...SUTTON...HARVARD... CLAY CENTER...EDGAR...FAIRFIELD...CAMBRIDGE...ARAPAHOE...OXFORD... BEAVER CITY...ALMA...ORLEANS...FRANKLIN...CAMPBELL...HILDRETH... RED CLOUD...BLUE HILL...BLADEN...SUPERIOR...NELSON 812 AM CDT WED MAY 14 2014 ...FROST ADVISORY HAS EXPIRED... THE FROST ADVISORY IS NO LONGER IN EFFECT. TEMPERATURES HAVE RISEN AND THE THREAT OF FROST HAS PAST. $$ WESELY
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this frost advisory went out at May 13, 12:35 PM CDT, 2 hours 34 minutes earlier.
Area forecast discussion, May 13, 12:35 PM CDT, 2 hours 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HASTINGS NE 1235 PM CDT TUE MAY 13 2014 .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 356 AM CDT TUE MAY 13 2014 PRIMARY FORECAST CONCERN IN THE SHORT TERM IS WITH FROST POTENTIAL TONIGHT. 00Z UPPER AIR DATA ALONG WITH MORE RECENT SATELLITE IMAGERY SHOWING THE PLAINS CONTINUING TO BE UNDER THE INFLUENCE OF A TROUGH AXIS...EXTENDING SOUTH OUT OF CENTRAL CANADA INTO THE CO/NM REGION. THE BETTER LIFT ASSOCIATED WITH THIS TROUGH AND ALONG THE MAIN SURFACE COLD FRONT IS OFF TO THE EAST OF THE CWA...AFFECTING AREAS FROM THE GREAT LAKES DOWN INTO TX. THE CWA IS SET UP BETWEEN THAT SFC COLD FRONT AND HIGH PRESSURE OVER THE ROCKIES...BRINGING CONTINUED NWRLY WINDS EARLY THIS MORNING. CLOUD COVER HAS BEEN DIMINISHING FROM WEST TO EAST OVERNIGHT...AND AS EXPECTED...SOME WRN LOCATIONS HAVE FALLEN INTO THE MID/UPPER 30S...WITH CENTRAL/ERN AREAS CURRENTLY IN THE LOWER/MID 40S. THROUGH THE REST OF THE SHORT PERIOD...THIS UPPER LEVEL TROUGH WILL CONTINUE TO MAKE ITS WAY EAST ACROSS THE PLAINS...BUT WITH A DRIER AIRMASS IN PLACE AND THE BETTER LIFT TO THE EAST...THE FORECAST REMAINS A DRY ONE. THERE IS A CHANCE FOR SOME LIGHT PRECIP TO DEVELOP THIS AFTERNOON IN THE AREA OF COOLER TEMPS ALOFT/STEEPER LAPSE RATES...BUT THIS IS EXPECTED TO REMAIN OFF TO THE WEST OF THE CWA. BY THE TIME WED MORNING ROLLS AROUND...THE MAIN TROUGH AXIS SHOULD BE CLOSER TO THE MISSOURI RIVER. AT THE SFC...THERE ISNT ANY SIGNIFICANT CHANGES THROUGH THE PERIOD...WITH THE CWA CONTINUING TO GENERALLY SIT IN BETWEEN HIGH PRESSURE TO THE WEST AND LOW PRESSURE TO THE EAST. THE ONE CHANGE IS THAT THE PRESSURE GRADIENT WILL RELAX WITH TIME...ESP LATER TODAY AND TONIGHT...RESULTING IN SPEEDS TAPERING OFF. AFTER TEMPS MONDAY TOPPING OUT IN THE 40S/50S...EXPECTING A BETTER DAY TODAY...WITH LOWER/MID 60S IN THE FORECAST FOR HIGHS. AS WE GET INTO TONIGHT...OVERALL IT IS A COOLER AIRMASS IN PLACE...SHOULDNT SEE A NOTABLE PRESENCE OF CLOUD COVER...AND WINDS ARE TAPERING OFF...AND MODELS/GUIDANCE CONTINUE TO ADVERTISE THE POTENTIAL FOR MORE WIDESPREAD OVERNIGHT LOWS IN THE MID 30S. WINDS ARENT EXPECTED TO GO COMPLETELY CALM AS THE CENTER OF THE SFC HIGH REMAINS TO THE WEST...BUT STILL COULD BE LIGHT ENOUGH TO HELP WITH SOME PATCHY FROST DEVELOPMENT...AND WILL KEEP THAT MENTION GOING. .LONG TERM...(WEDNESDAY THROUGH MONDAY) ISSUED AT 356 AM CDT TUE MAY 13 2014 PRIMARY FORECAST CONCERN THROUGH THE LONG TERM PERIOD LIES WITH PRECIPITATION CHANCES. DURING THE DAYTIME HOURS ON WEDNESDAY...MODELS REMAIN IN PRETTY GOOD AGREEMENT SHOWING THE MAIN UPPER LEVEL TROUGH GRADUALLY SLIDING TOWARD THE MIDWEST...WITH A MORE AMPLIFIED PATTERN/NWRLY FLOW DEVELOPING ACROSS THE PLAINS AS AN AREA OF HIGH PRESSURE/RIDGE AXIS MOVE ONTO THE WEST COAST. AS WE GET INTO MAINLY THE AFTERNOON HOURS...THERE IS A SLIGHT CHANCE SOME SHOWERS COULD DEVELOP...AS THE TROUGH OF COLDEST AIR ALOFT/BETTER CHANCES FOR STEEPER LAPSE RATES CONTINUES TO LINGER OVER THE AREA...AND ANOTHER WEAKER UPPER LEVEL DISTURBANCE QUICK ON THE HEELS OF THIS LAST ONE SLIDES SE THROUGH PRIMARILY THE DAKOTAS. THROUGH THE END OF THE WORK WEEK...THE UPPER LEVEL PATTERN ACROSS THE CONUS REMAINS WELL AMPLIFIED...WITH MODELS IN GOOD AGREEMENT SHOWING THE DEVELOPMENT OF AN AREA OF LOW PRESSURE OVER THE WRN GREAT LAKES...KEEPING THE NWRLY FLOW IN PLACE ACROSS THE PLAINS. AS WE GET INTO THE WEEKEND AND NEXT MONDAY...THE PATTERN STARTS TO FLATTEN OUT...THE GREAT LAKES LOW IS GRADUALLY SLIDING EAST WHILE ANOTHER STORM SYSTEM IS WORKING ITS WAY TOWARD THE PAC NW COAST...AND BY MONDAY MORNING HAS MOVED INLAND. AS HAS BEEN THE CASE THE PAST FEW NIGHTS...LATEST MODEL RUNS CONTINUE TO SHOW NO SIGNIFICANT STORM SYSTEMS AFFECTING THE AREA THROUGH THE LONG TERM PERIOD...BUT THAT DOESNT MEAN ITS A COMPLETELY DRY FORECAST. MODELS CONTINUE TO SHOW THE POTENTIAL FOR PERIODIC UPPER LEVEL SHORTWAVE DISTURBANCES MOVING THROUGH THE NWRLY FLOW...ALONG WITH INCREASED LIFT AS JET STREAKS PASS. THIS CONTINUES TO BRING THE CHANCE FOR PRECIPITATION TO THE CWA...AND COULDNT JUSTIFY MAKING ANY NOTABLE CHANGES TO THE FORECAST...WHICH INCLUDED POPS AT SOME POINT BASICALLY EVERY DAY. HOWEVER...WANT TO STATE THAT CONFIDENCE IS LOW...AS PINNING DOWN SPECIFIC TIMING/LOCATION DETAILS FOR THESE WEAKER QUICK MOVING DISTURBANCES CAN BE DIFFICULT...ESP FURTHER OUT IN TIME...SO EXPECT THERE TO BE ADJUSTMENTS AS WE GET CLOSER TO THOSE PERIODS. AT THIS TIME...MODELS ALSO CONTINUE TO SHOW INSTABILITY BEING LOW ACROSS THE AREA...AND OUTSIDE OF THE DAYTIME HOURS MONDAY KEPT THUNDER MENTION OUT OF THE FORECAST. AT THE SURFACE...CURRENTLY NOT SEEING ANY PERIODS THROUGH THE LONG TERM THAT ARE OVERLY WINDY. WED THROUGH FRIDAY...THE PATTERN IS MAINLY DRIVEN BY AN AREA OF HIGH PRESSURE THAT WILL BE BUILDING SOUTH OUT OF CANADA...AND WHILE NOT LOOKING TO BE DIRECTLY CENTERED OVER THE CWA...WILL PLAY ENOUGH OF A ROLE TO KEEP WINDS GENERALLY NRLY WED/THUR WITH SPEEDS IN THE 10 TO 15 MPH RANGE...AND MORE VARIABLE IN DIRECTION FRIDAY. SAT THROUGH MONDAY...THIS AREA OF HIGH PRESSURE STARTS SLIDING OFF TO THE EAST...WHILE LOWER PRESSURE BECOMES A BIT BETTER ORGANIZED OVER THE ROCKIES. THIS WILL RESULT IN MORE SERLY WINDS ACROSS THE CWA...WITH SUN/MON BEING A BIT MORE BREEZY WITH THE POTENTIAL FOR A TIGHTER PRESSURE GRADIENT. AS FAR AS TEMPERATURES GO...NOT EXPECTING TO SEE NOTABLE SWINGS EITHER WAY...BUT SHOULD A WARMING TREND...ESP THIS WEEKEND AND INTO MONDAY. HIGHS WED/THUR/FRI REMAIN GENERALLY IN THE LOWER/MID 60S...WITH TEMPS WARMING UP BY MONDAY INTO THE LOWER 70S TO LOWER 80S. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON) ISSUED AT 1235 PM CDT TUE MAY 13 2014 VFR CONDITIONS TO CONTINUE THROUGH THE NEXT 24 HOURS. PERIODIC CLOUD COVER NEAR 6000 OR 7000FT AGL WILL REMAIN POSSIBLE DURING THE DAYTIME HOURS TODAY AND TOMORROW...WITH PERIODIC CLOUD COVER NEAR 25000FT AGL ALSO POSSIBLE THROUGHOUT THE TAF PERIOD. THE SURFACE WIND WILL REMAIN FROM THE NORTHWEST THIS AFTERNOON AND EVENING...SUSTAINED AT 15KTS WITH GUSTS CLOSER TO 23KTS. A LIGHT AND VARIABLE SURFACE WIND IS THEN EXPECTED TONIGHT BEFORE A NORTHWESTERLY SURFACE WIND...SUSTAINED AT AROUND 10KTS...ESTABLISHES ITSELF DURING THE DAY WEDNESDAY. VISIBILITY RESTRICTION IS NOT EXPECTED AT GRI THROUGH THE NEXT 24 HOURS. && .GID WATCHES/WARNINGS/ADVISORIES... NE...NONE. KS...NONE. && SHORT TERM...ADO LONG TERM...ADO AVIATION...BRYANT
Hazardous weather outlook, May 13, 8:29 AM CDT, 6 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HASTINGS NE 829 AM CDT TUE MAY 13 2014 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 141200- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 829 AM CDT TUE MAY 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT. LATE TONIGHT...TEMPERATURE READINGS ARE EXPECTED TO FALL INTO THE MID 30S ACROSS THE ENTIRE OUTLOOK AREA. THE COLD TEMPERATURE READINGS...ALONG WITH A WEAK WIND...MAY PROMOTE PATCHY FROST DEVELOPMENT...PRIMARILY FOR LOCATIONS ALONG AND WEST OF HIGHWAY 281. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. WEDNESDAY NIGHT...OVERNIGHT LOW TEMPERATURES IN THE MID 30S AND LIGHT WINDS MAY ONCE AGAIN PROMOTE THE DEVELOPMENT OF PATCHY FROST...MAINLY NORTH OF HIGHWAY 92 IN SOUTH CENTRAL NEBRASKA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE) BRYANT
Nearby
Frost Advisories in Nebraska, 2014Frost Advisories in Kansas, 2014Every frost advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.